MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE FX RSA EPI 1; SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 GLOBAL UNITE FX RSA EPI 1; SHOULDER HUMERAL STEM ACCESSORY
Model Number 1407-20-101
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intraoperatively, during initial shoulder-tep implantation, it was not possible to fix the inlay into the epiphysis.Another epiphysis was available and the inlay-epiphysis-construct was implanted without issues.Surgical delay about 5 minutes.No adverse patient consequences.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :the device associated with this report was returned for analysis.Visual analysis revealed that the overall condition of the device is good, the global unite fx rsa epi 1 has signs of insert being implanted and removed during the procedure.Additionally, unable to fit to the mating device condition cannot be confirmed due to no mating device was returned.Therefore the report condition cannot be confirmed.No other issues were observed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? dwr 103007526 rev h dimensional inspection: drawing: dwr 103007526 rev h feature: gauge diameter, (mechanism lock diameter) specification: 32.30 mm (+/- 0.03 mm) measured dimension: 32.30 mm result: conforming measurement device: caliper mitutoyo cd-6" asx id# cd78620 device history lot : product description: global unite fx rsa epi 1 product code: 140720101 lot number: 3912809 device history review : 1) quantity manufactured: (b)(4).2) date of manufacture: 9/5/2022 3) any anomalies or deviations identified in dhr: there was zero non-conformances associated with this lot.4) expiry date: 8/31/2032 5) ifu reference: ifu-0902-00-850.

Brand Name
GLOBAL UNITE FX RSA EPI 1
Common Device Name
SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16159516
Report Number1818910-2023-01198
Device Sequence Number6958972
Product Code PHX
UDI-Device Identifier10603295444749
UDI-Public10603295444749
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1407-20-101
Device Catalogue Number140720101
Device Lot Number3912809
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer01/26/2023
02/17/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/01/2023
02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown